Alert archive / Vermont / Wind Advisories in 2010

Wind Advisory 4, NWS Albany, NY

February 25, 2010Berkshire County, Massachusetts; Bennington County, Windham County, Vermont

NWS Albany, NY issued this wind advisory at Feb 25, 2010, 6:02 AM EST for Berkshire County, Massachusetts; Bennington County, Windham County, Vermont. It took effect at Feb 25, 2010, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 25, 2010, 6:02 AM EST (11:02 UTC)
In effect from
Feb 25, 2010, 7:00 PM EST
Expired
Feb 25, 2010, 11:48 AM EST
In force
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 90 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 11.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2010-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2010-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WWUS71 KALY 251102
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
602 AM EST THU FEB 25 2010



MAZ001-VTZ013-014-252200-
/O.NEW.KALY.WI.Y.0004.100226T0000Z-100226T1200Z/
NORTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...BENNINGTON...
JACKSONVILLE...NEWFANE
602 AM EST THU FEB 25 2010

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY FOR SOUTHERN VERMONT AND THE NORTHERN BERKSHIRES...WHICH
IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY.

LOW PRESSURE WILL MOVE NORTHWARD ALONG THE EAST COAST TODAY...AND
INTENSIFY NEAR NEW YORK CITY TONIGHT...THEN STALL INTO TOMORROW.
THE LOW PRESSURE WILL RAPIDLY INTENSIFY THIS AFTERNOON AND
TONIGHT...PRODUCING STRONG WINDS ACROSS SOUTHERN VERMONT AND THE
NORTHERN BERKSHIRES.

NORTH TO EAST WINDS WINDS AT 10 TO 20 MPH TODAY...WILL BECOME EAST
AT INCREASE TO 20 TO 30 MPH TONIGHT. GUSTS TONIGHT WILL REACH TO
AROUND 50 MPH AT TIMES TONIGHT. THE WINDS WILL DIMINISH TO 15 TO
25 MPH WITH GUSTS TO 35 MPH OR LESS AFTER DAYBREAK FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
1 follow-up statement
298 
WWUS71 KALY 251648
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1148 AM EST THU FEB 25 2010

MAZ001-VTZ013-014-260200-
/O.UPG.KALY.WI.Y.0004.100226T0000Z-100226T1200Z/
/O.NEW.KALY.HW.W.0001.100226T0000Z-100226T1200Z/
NORTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...BENNINGTON...
JACKSONVILLE...NEWFANE
1148 AM EST THU FEB 25 2010

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A HIGH WIND
WARNING FOR THE SOUTHERN GREEN MOUNTAINS IN VERMONT AND THE
NORTHERN BERKSHIRES IN MASSACHUSETTS...WHICH IS IN EFFECT FROM 7
PM THIS EVENING TO 7 AM EST FRIDAY. THE WIND ADVISORY IS NO LONGER
IN EFFECT.

A LOW PRESSURE SYSTEM IS EXPECTED TO STRENGTHEN AS IT MOVES
WESTWARD ACROSS SOUTHERN NEW ENGLAND AND SOUTHEAST NEW YORK
TONIGHT RESULTING A STRONG PRESSURE GRADIENT ACROSS THE WARNING
AREA. NORTH TO EAST WINDS WINDS AT 10 TO 20 MPH TODAY...WILL
BECOME EAST AT INCREASE TO 30 TO 40 MPH TONIGHT. GUSTS TONIGHT
WILL REACH 60 TO 75 MPH AT TIMES...WITH THE HIGHEST GUSTS ACROSS
THE EAST FACING SLOPES OF THE SOUTHERN GREEN MOUNTAINS. THE WINDS
WILL DIMINISH TO 15 TO 25 MPH WITH GUSTS TO 35 MPH OR LESS AFTER
DAYBREAK FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MAZ025-NYZ054-061-084-VTZ015-260200-
/O.NEW.KALY.HW.W.0001.100226T0000Z-100226T1200Z/
SOUTHERN BERKSHIRE-EASTERN RENSSELAER-EASTERN COLUMBIA-
SOUTHERN WASHINGTON-EASTERN WINDHAM-
INCLUDING THE CITIES OF...GREAT BARRINGTON...LEE...LENOX...
HOUSATONIC...HOOSICK FALLS...CHATHAM...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
1148 AM EST THU FEB 25 2010

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A HIGH WIND
WARNING FOR THE TACONICS IN NEW YORK...EXTREME SOUTHEAST VERMONT
AND THE SOUTHERN BERKSHIRES IN MASSACHUSETTS...WHICH IS IN EFFECT
FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY.

A LOW PRESSURE SYSTEM IS EXPECTED TO STRENGTHEN AS IT MOVES
WESTWARD ACROSS SOUTHERN NEW ENGLAND AND SOUTHEAST NEW YORK
TONIGHT RESULTING A STRONG PRESSURE GRADIENT ACROSS THE WARNING
AREA. NORTH TO EAST WINDS WINDS AT 10 TO 20 MPH TODAY...WILL
BECOME EAST AT INCREASE TO 30 TO 40 MPH TONIGHT. GUSTS TONIGHT
WILL REACH 60 MPH AT TIMES. THE WINDS WILL DIMINISH TO 15 TO 25
MPH WITH GUSTS TO 35 MPH OR LESS AFTER DAYBREAK FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Feb 25, 5:01 AM EST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 25, 5:01 AM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
501 AM EST THU FEB 25 2010

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL MOVE UP ALONG THE ATLANTIC
SEABOARD TODAY AND TONIGHT...THEN TRACK INLAND BETWEEN NEW YORK
CITY AND SCRANTON. THIS TRACK WILL BRING WARMER AIR INTO THE AREA
WHICH MEANS A CHANGE OVER TO RAIN FROM ALBANY AND POINTS
EAST...GENERALLY EAST OF THE HUDSON RIVER. HEAVY WET SNOW WILL
FALL ACROSS THE EASTERN CATSKILLS...THE MOHAWK VALLEY AND WESTERN
ADIRONDACKS.

&&

.NEAR TERM /THROUGH TONIGHT/...
VERY MESSY SITUATION EXPECTED ACROSS THE REGION THROUGH TONIGHT.
BASICALLY A MASSIVE STORM IS DEVELOPING WITH ALL THE
CHARACTERISTICS OF A HISTORIC STORM...INCLUDING VERY HIGH AMOUNTS
OF PRECIPITATION...HIGH WINDS...AND BEING CUT OFF FROM THE
STEERING FLOW...SHOULD BE OF LONG DURATION. CURRENTLY RAIN AND
DRIZZLE IS OCCURRING OVER MUCH OF THE REGION...WITH LIGHT SNOW IN
WESTERN AREAS. ONCE UPPER DYNAMICS APPROACH...AND CLOUD TOPS COOL
OVER THE REGION...THE RAIN SNOW LINE SHOULD SET UP IN THE VICINITY
OF THE NY AND WESTERN NEW ENGLAND BORDER...THEN DRIFT WEST THIS
AFTERNOON AND EVENING TO JUST WEST OF THE HUDSON RIVER.

SO...SOME MIX OF RAIN AND SNOW THIS MORNING WILL BECOME RAIN THIS
AFTERNOON EAST OF THE RAIN SNOW LINE. PREDOMINANTLY SNOW WILL
OCCUR WEST OF THE HUDSON RIVER. TONIGHT...MIXED PRECIPITATION
TRANSITIONS TO MOSTLY SNOW...BUT SOME MIXING WITH
SLEET...RAIN...AND LOCALIZED POCKETS OF FREEZING RAIN...AS
BOUNDARY LAYER TEMPERATURES COOL FROM SOUTH TO NORTH AROUND THE
PERIPHERY OF THE STRONG UPPER LOW. SO...AREAS AROUND THE MID
HUDSON VALLEY SHOULD SEE A CHANGE TO ALL SNOW BEFORE THE CAPITAL
DISTRICT...BERKSHIRES AND POINTS NORTH. HIGHER ELEVATIONS OF THE
BERKSHIRES AND SOUTHERN VT SHOULD SEE A CHANGE OVER LATER TONIGHT
AS WELL.

BASED ON THIS COMPLEX EVOLUTION...WINTER WEATHER ADVISORIES HAVE
BEEN ISSUED THROUGH TONIGHT FOR THE MID HUDSON VALLEY...WHERE UP
TO AN INCH IS POSSIBLE IN VALLEYS...BUT UP TO 6 INCHES IS POSSIBLE
IN RELATIVELY HIGHER TERRAIN. THERE WILL BE A TIGHT GRADIENT
SOMEWHERE IN ULSTER AND DUTCHESS COUNTIES...SO PUTTING UP ADVISORY
FOR WORST CASE SCENARIO...WHICH MAY NOT HAPPEN UNTIL LATE IN THE
ADVISORY PERIOD. WINTER STORM WATCHES HAVE BEEN CONVERTED TO
WARNINGS IN THE ADIRONDACKS AND WESTERN MOHAWK VALLEY. A WIND
ADVISORY HAS BEEN ISSUED FOR SOUTHERN VT AND NORTHERN BERKSHIRES
FOR A -6 SD ANOMALOUS U WIND AT THE BOUNDARY LAYER SLAMMING THE
SOUTHERN GREEN MOUNTAINS AND NORTHERN BERKSHIRES. TEMPERATURES
TODAY WILL BE RISING 3-8 DEGREES FROM CURRENT LEVELS...AND FALLING
BACK TO THE LOWER TO MID 30S TONIGHT...COLDER IN WINTER STORM
WARNING AREAS.

IMPORTANT TO NOTE...THAT WITH THE LONG DURATION EVENT...ADDITIONAL
HEADLINES AND OR WARNING/ADVISORY EXTENSIONS ARE VERY POSSIBLE
LATER TODAY AS VARIOUS ASPECTS OF THIS POTENTIALLY HISTORICAL
STORM CONTINUE TO EVOLVE AND AS NEW DATA/GUIDANCE ARRIVES.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
LOTS OF DISAGREEMENT IN GUIDANCE AS TO THE TRACK OF THE
DRIFTING...SPINNING SURFACE/UPPER FEATURE. SMALL SHIFTS IN TRACK
WILL RESULT IN BIG DIFFERENCES IN SENSIBLE WEATHER ACROSS THE
REGION. 250 MB U WIND ANOMALIES EXCEEDING -3 SD IS VERY UNUSUAL
AND SUGGESTS THIS STORM WILL STALL FOR A VERY UNUSUALLY LONG TIME.
BUT...THE STORM IS ALSO FORECASTED TO GRADUALLY WEAKEN INTO THE
WEEKEND. STILL...UPPER LEVEL IMPULSES CIRCULATING AROUND THE
PERIPHERY...WITH THE RELATIVELY COLD BOUNDARY LAYER
TEMPERATURES...PERIODS OF SNOW...POSSIBLE MIXED WITH RAIN AT
TIMES IN VALLEYS...ACROSS THE REGION WITH TOTAL STORM SNOWFALL
ACCUMULATIONS BY SATURDAY NIGHT OVER 6 INCHES FOR MOST OF NOT ALL
THE FORECAST AREA. MULTIPLE FEET OF SNOW IS POSSIBLE IN THE
CATSKILLS AND AREAS SURROUNDING THE CATSKILLS...DEPENDING ON HOW
THIS STORM ULTIMATES EVOLVES AND TRACKS. SNOW WILL BE WET...AND
WINDS IN HIGHER ELEVATIONS WILL BE STRONG...SO SOME POWER OUTAGES
STILL POSSIBLE.

AGAIN...ADDITIONAL HEADLINES POSSIBLE LATER TODAY OR TONIGHT BASED
ON NEXT STAGES OF THE STORM...AND POSSIBLE ADDITIONAL SNOW BEYOND
TONIGHT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
ON SUNDAY THE UPPER LOW WHICH HAS HUNG AROUND STUBBORNLY FOR THE
PREVIOUS FEW DAYS WILL GRADUALLY BEGIN TO SHIFT SOUTH AND THEN
TURN EAST AND MAKE ITS EXIT INTO THE NORTH ATLANTIC ON MONDAY.
THE ASSOCIATED SURFACE LOW WILL GRADUALLY WEAKEN AND BE CAPTURED
BY A MUCH DEEPER LOW WELL OFFSHORE WHICH WILL SLOWLY DRIFT
EASTWARD. MEANWHILE A LARGE HIGH PRESSURE AREA WILL BEGIN TO
WEDGE ITS WAY EAST INTO THE GREAT LAKES REGION. THE WEATHER
ON SUNDAY WILL BE UNSETTLED WITH A CHANCE OF SNOW SHOWERS...
WHICH MAY MIX WITH RAIN IN THE WARMER AREAS OF THE HUDSON AND
HOUSATONIC VALLEYS. THE CHANCE OF PRECIPITATION WILL DIMINISH
WITH ONLY A SLIGHT CHANCE ON MONDAY AND THE REST OF THE PERIOD
SHOULD BE DRY ASIDE FROM THE POSSIBILITY OF SOME LAKE EFFECT
SNOW SHOWERS IN THE WESTERN MOHAWK VALLEY. TEMPERATURES FOR
THIS PERIOD SHOULD AVERAGE CLOSE TO THE NORMALS OF MID 30S TO
LOW 40S FOR HIGHS AND TEENS TO MID 20S FOR LOWS.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
NEARLY SATURATED AIR IN THE LOW LEVELS WILL RESULT IN WIDESPREAD
IFR WITH INTERVALS OF LIFR THROUGH MUCH OF THE DAY...WITH CEILINGS
GENERALLY 400 TO 800 FT AGL AND VISIBILITIES 1 TO 3 MILES IN RAIN
     DRIZZLE...AND MIST. THERE WILL BE A FEW INTERVALS OF MVFR
CONDITIONS DURING THE PERIOD...BUT CIGS ARE LIKELY TO CHANGE
FREQUENTLY. WINDS WILL BE LIGHT FROM THE NORTH OR NORTHEAST DURING
THE PERIOD. A MIX OF RAIN AND SNOW MAY OCCUR AT KALB AND KGFL
DURING MUCH OF THE DAY...WITH LITTLE IF ANY ACCUMULATION. MORE
SIGNIFICANT SNOWFALL IS EXPECTED TO THE WEST OF THE HUDSON
VALLEY.

LOW LEVEL WIND SHEAR IS POSSIBLE TOWARD...AND ESPECIALLY AFTER
00Z/FRI...AS WINDS AT 2000 FT AGL BECOME E/NE AND INCREASE TO 30-40
KT.

OUTLOOK...
FRI...MVFR CIG. CHC OF IFR WITH SNOW SHOWERS.
FRI NIGHT-SUN...MAINLY MVFR...WITH A CHANCE OF SNOW SHOWERS. RAIN
SHOWERS WILL BE POSSIBLE SATURDAY AFTERNOON IN THE HUDSON VALLEY.

&&

.HYDROLOGY...
ANOTHER STORM WILL IMPACT OUR REGION COME THURSDAY INTO FRIDAY.
WITH A WARM NOSE WORKING INTO MUCH THE REGION...THE PRECIPITATION
NOW LOOKS TO BE MOSTLY RAIN IN OUR EASTERN ZONES. RIGHT NOW...WE
BELIEVE ABOUT AN INCH WILL OF LIQUID WILL FALL...PERHAPS LOCALLY
APPROACHING TWO INCHES IN SOME SPOTS NEAR THE HOUSATONIC REGION.
NORMALLY TWO INCHES IS THE TRIGGER FOR HYDRO PROBLEMS.
HOWEVER...WITH UP TO A FOOT OF SNOW ON THE GROUND (ALBEIT
WET)...MUCH OF THIS WATER SHOULD BE ABSORBED INTO THE SNOWPACK.
THEREFORE...WE FEEL (AND THE RFC AGREED)...THAT THE THREAT FOR ANY
RIVER FLOODING WAS TOO LOW TO ISSUE ANY FLOOD WATCHES. WE WILL
HOWEVER...LIKELY SEE SOME STREET PONDING DUE TO CLOGGED DRAINS DUE
TO WET SNOW.

PRECIPITATION WILL SWITCH BACK TO SNOW SHOWERS EVERYWHERE BY FRIDAY.
ADDITIONAL PRECIPITATION LOOKS FAIRLY LIGHT. MORE NUISANCE TYPE SNOW
SHOWER ACTIVITY COULD LINGER INTO THE WEEKEND WITH NO HYDRO PROBLEMS
EXPECTED.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WINTER STORM WARNING UNTIL 7 AM EST FRIDAY FOR NYZ032-033-
     038>040-047-048-051-058-063-082.
     WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR NYZ064>066.
MA...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY FOR
     MAZ001.
VT...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY FOR
     VTZ013-014.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...RCK
AVIATION...RCK
HYDROLOGY...RCK
Hazardous weather outlook, Feb 25, 5:10 AM EST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
510 AM EST THU FEB 25 2010

NYZ032-033-038>040-047-048-051-058-063-082-261200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-
WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-
510 AM EST THU FEB 25 2010

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CATSKILLS AND
HELDERBERGS...THE EASTERN ADIRONDACKS...AND WESTERN MOHAWK VALLEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND SNOWFALL TOTALS TO THE NATIONAL
WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET
OR BY TELEPHONE.

MAZ001-VTZ013-014-261200-
NORTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-
510 AM EST THU FEB 25 2010

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ025-NYZ041>043-049-050-052>054-059>061-083-084-VTZ015-
261200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-EASTERN WINDHAM-
510 AM EST THU FEB 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...THE GREATER CAPITAL DISTRICT
OF EASTERN CENTRAL NEW YORK...TACONICS AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A LOW PRESSURE SYSTEM WILL IMPACT THE AREA TODAY INTO THE WEEKEND.
THERE IS THE POSSIBILITY THAT MODERATE SNOWFALL ACCUMULATIONS
COULD OCCUR FRIDAY INTO THE WEEKEND. IF CONFIDENCE INCREASES...THEN
WINTER WEATHER ADVISORIES OR WINTER STORM WARNINGS WILL NEED TO
BE ISSUED.

A STORM TRACKING INLAND TO NEAR NEW YORK CITY BY TONIGHT...COULD
BRING STRONG WINDS ACROSS MAINLY THE ELEVATED TERRAIN JUST TO THE
EAST OF GREATER CAPITAL DISTRICT. IF CONFIDENCE IN THIS SCENARIO
BECOMES GREATER...WIND ADVISORIES...HIGH WIND WATCHES...AND OR
HIGH WIND WARNINGS WOULD BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ064>066-261200-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
510 AM EST THU FEB 25 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID HUDSON VALLEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 11:48 AM ESTHigh Wind WarningALYBerkshire19 hr
Feb 25, 5:10 PM ESTAreal Flood AdvisoryALYBerkshire12 hr
Feb 25, 4:31 AM ESTWinter Weather AdvisoryALYWindham62 hr

Nearby

Wind Advisories in Vermont, 2010Wind Advisories in Massachusetts, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.